From Coral Springs, Florida, USA:
Lately I've had a lot of problems with large air bubbles in the syringe at the top of the syringe near the needle when mixing Humalog with NPH. I make sure there are no air bubbles in the Humalog first, but when mixing always there is a large bubble. What should I do?
Are you putting air into the syringe equal to the amounts of insulin being removed? If you use too much or too little, there can be major bubbles. Are both of the insulins at room temperature? You are not shaking the bottles, but just gently rolling the NPH, I assume. Maybe the best bet is to bring your bottles and syringe into your diabetes team and have them watch you fill the syringe.
Original posting 17 Mar 2002
Posted to Blood Tests and Insulin Injections
|Return to the Top of This Page|
Last Updated: (none)
This Internet site provides information of a general nature and is designed for educational purposes only. If you have any concerns about your own health or the health of your child, you should always consult with a physician or other health care professional.
This site is published by T-1 Today, Inc. (d/b/a Children with Diabetes), a 501c3 not-for-profit organization, which is responsible for its contents. Our mission is to provide education and support to families living with type 1 diabetes.
© Children with Diabetes, Inc. 1995-2018. Comments and Feedback.